Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

JustDifferent

Member
  • Total Reviews

    0
  • Content Count

    18
  • Joined

  • Last visited

Community Reputation

5 Neutral

About JustDifferent

  • Rank
    Danielle
  • Birthday 03/19/1992

Profile Information

  • Gender
    Female
  • Location
    Canada

Recent Profile Visitors

1637 profile views
  1. No problem, I've only ever found it online or at health food stores. I recommend the Doctors Best brand for the NAC, with the milk thistle you want the specific compound Silymarin.
  2. Hi again, the liver is a fickle organ to say the least. Anything from dairy to sugar to canola oil can cause eruptions. Things like the cleaners you use in your house, your laundry detergent, plastic water bottles and food storage containers can all leech toxins. Pesticides on and in food, chemicals from can linings, the list goes on and on. Even just a simple moisturizer can get into the bloodstream by absorption through the skin and can make it to the liver. You could give one of the supplemen
  3. Hi, the area of the face where you break out is connected to the liver according to chinese face mapping. You may or may not put any merit in this but I have found it helpful with identifying the underlying cause of my acne. Do you have a high fat or otherwise unhealthy diet? Do you drink alcohol or take other drugs? Can you think of any reason why your liver would be taxed (other meds, xenoestrogens, toxins in your environment)? On top of what your derm has prescribed you might consider takin
  4. vitex helps to balance the estrogen to progesterone ratio, usually it is needed in women who are estrogen dominant to help raise progesterone which is the dominant hormone before your period. Progesterone levels drop immediately before your period, and during your period estrogen slowly begins to rise to become the dominant hormone leading up to ovulation. I think the fact that your acne comes on before your period and clears up during your period suggests you may have a progesterone problem. As
  5. You could be just slightly deficient in either estrogen or progesterone which the pill supplemented, or slightly too high in androgen's which the pill suppressed? Some women are really sensitive to even slight hormonal issues, causing acne. You could try supplementing estrogenic herbs (red clover, hops), see if it improves, if it doesn't try supplementing progesterone promoting herbs (vitex) and see if it improves and its a good idea overall to take something that lowers bad estrogen like DIM, w
  6. In the luteal phase of my cycle now, no more breakouts and things are going well. Increased appetite is slowing down, breasts are less tender. Anxiety is good but I am a bit low on energy.
  7. Increasing progesterone causes your estrogen levels to drop, which sounded like it was the point for you seeing as how you're estrogen dominant. Estrogen is the hormone responsible for depositing fat on breasts/butt/hips, breast swelling and tenderness, and breast "perkiness" for lack of a better term. Progesterone can also stimulate breast growth but it won't cause any growth with supplementation unless you are deficient, but this also takes time to correct. Did the naturopath test your horm
  8. Ok, so a few days in now and my acne definitely got worse. After doing some research I learned that progesterone is the precursor for testosterone, as well as the fact that at first when you supplement with progesterone, estrogen receptors "wake up" and estrogen dominance may temporarily get worse. On top of that, when estrogen rises testosterone has to rise to match it. Testosterone rising equals more DHT inevitably, so I added some DHT blocking supplements to my routine; namely saw palmetto a
  9. I'm going to start logging my progress, or lack thereof, using Emerita's Pro-gest natural progesterone cream for PMS, and to a lesser extent acne. My acne, after much trial and error, is pretty well under control right now. I still get small, non-inflamed acne quite frequently, but its barely noticeable and goes away very fast. I have a dairy-free, sugar-free, super healthy diet to thank for this, as well a few supplements like DIM, zinc, magnesium plus high doses of vitamin C and D. Recentl
  10. Good for you. But please, don't diminish women to "pussies". Its not flattering to them or you, and its not necessary to speak in such a stereotypically male, crude way to seem less "gay". If you want to attract women, especially good women, treat them with respect. Or if you can't do that, at least keep it off of here.
  11. Sorry, I meant she put me on Clindoxyl, not clindamycin. I always found clindamycin useless.
  12. Your sleep schedule could definitely be worsening your acne, mine freaks out if I go to bed later than twelve. I think it has to do with liver cleansing times, which occur mostly at night (1am and 3am, respectively) If the liver isn't able to detoxify properly, acne can result. I think it also messes with hormones to go to bed so late. It sounds like you're probably not getting enough sun with that schedule either, do you take any vitamin D? A lot of people find supplementation with that (by way
  13. My derm put me on clindamycin during one of my pregnancies, she said in the standard amounts benzoyl peroxide (5%) is not harmful. Same goes for most topical concentrations of salicylic acid, the highest you'll find is about 2%, but higher concentrations aren't unheard of (in peels and weekly treatments for example) its really just the stuff that goes beyond 2% salicylic acid that you need to worry about, but below that is considered safe (at least by my derm) If your goal is to get pregnant so
  14. Do you consume any caffeine? Even a little bit (as In one tiny white tea in the morning) can cause some people to erupt. Have you tried probiotics? Unfortunately I'm not very familiar with male hormones, excess testosterone can cause acne for women, does this apply to men as well? I'm not sure if its safe for men to lower their testosterone, but maybe you could try some supplements that stop the conversion of testosterone to DHT, perhaps just in lower doses than a female would take. If all
  15. Have you ever been tested for food allergies/intolerance? For some people it can go beyond dairy, wheat and sugar. A male friend of mine who has IBS, he cannot tolerate spices of any kind, or too much fat or he gets cystic breakouts. Some people only show their digestive troubles through their skin, have you ever tried a gut-healing diet like the GAPS? What vitamins do you take? Some can make acne worse (B12 (especially when combined with B6) Biotin, fish and other omega oils disagree with some
×